# SDR DL75K040347

- Difficulty date: April 16, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N644DL
- Make and model: Boeing 757232
- Aircraft serial: 23998
- Aircraft time: 51,718 hours, 25,418 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 001883
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD ZONE EMERGENCY LIGHTS INOP.  REPLACED BATTERY PACK FOR FWD ZONE AND TESTED GOOD.
